| Catalog Number |
305272 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd integra¿ the plunger broke the stopper.There was no report of patient impact.The following information was provided by the initial reporter: while using the bd integra syringe 3mil 22gauge 1.5", the plunger broke through the stopper before all the medicine was fully injected.
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Initial reporter name and address: address information was not able to be obtained, therefore, (b)(6) was used as a place holder.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is invalid, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.